# SDR DL72S991775

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 65434399
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIVOT HINGE ON THE REAR SPAR OF THE HORIZONTAL STABILIZER WAS WORN AT RBL 10.  THIS DAMAGE WAS REPAIRED PER ER/A 367854-14 AT HMV.
